# SDR CALA2024101402640

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1013
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0241 AFT CARGO LEFT SIDE FR 1440 STRG 25 TO 26 FOUND ( 01EA) DENT. REF NRC 111751. REPAIRED PER UAL ECRA 5360-01875 AND VT MAE EA 757-5360-13-A3985 REV-;FAA 8100-9 APPROVAL ATT
